MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Canadian Medical Association journal · 1976

Miliary tuberculosis presenting with hyponatremia and thrombocytopenia.

Cockcroft D W, Donevan R E, Copland G M, Ibbott J W

Клинический случайСтатьяПеревод в очереди

Аннотация

A 74-year-old woman with miliary tuberculosis had moderately severe hyponatremia due to inappropriate secretion of antidiuretic hormone (SIADH) and very severe thrombocytopenia without other hematologic abnormalities. She was treated with isoniazid, rifampin, ethambutol, prednisone, vincristine and fluid restriction and recovered completely. The SIADH may have been a response by the posterior pituitary to a decrease in intravascular volume resulting from the extensive pulmonary disease or associated hypoxia, or the tuberculous lung may have released ADH or an ADH-like substance. The thrombocytopenia may have resulted from a direct or indirect toxic effect of infection or, less likely, the tuberculosis may have activated latent idiopathic thrombocytopenic purpura.

Для цитирования: Cockcroft D W, Donevan R E, Copland G M, Ibbott J W. Miliary tuberculosis presenting with hyponatremia and thrombocytopenia.. Canadian Medical Association journal. 1976.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.